# SDR DALA2020111603730

- Difficulty date: November 15, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N369NB
- Make and model: Airbus A319-114
- Aircraft serial: 2047
- Aircraft time: 46,571 hours, 23,919 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RAIL DUMMY Y503.2 AT LEVEL OF FR 16 AT FWD GALLEY AREA.     REPLACED RAIL DUMMY Y503.2 AT LEVEL OF FR 16 AT FWD GALLEY AREA 1 EA, AS PER A319 SRM 51-42-11 AND DRAWING D53110984 RELEASE DATE 25-JUN-05; ISSUE C00 AND SRM 51-72-11.
